# SDR HALA2023040300075

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 29,715 hours, 4,739 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTHER - UPON LANDING AND DECELRATION #5 TIRE WAS DEFLATED TO ZERO PRESSURE. AIRCRAFT WAS DIFFICULT TO MANUVER AND WE WERE UNABLE TO TAXI. SHUT A/C ENGINES DOWN AND TOWED TO GATE. FOUND #5 TIRE WITH BLOW OUT. PERFORMED A330 AMM TASK 05-51-15-200-801-A. NO DAMAGE OR TROUBLE FOUND. R/R #5 WHEEL ASSY IAW A330 AMM 32-41-11.
